# SDR VTZA990190

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Filter
- Part number: QA3043
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/EWR - FLT 7544 - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO FLAPS WOULD NOT RETRACT FROM 9 DEGREES.  AIRCRAFT RETURNED TO GATE WITH NO FUTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND BYPASS PIN POPPED ON HYDRAULIC RETURN FILTER.  MAINTENANCE REMOVED AND REPLACED RETURN FILTER AND FLUSHED SYSTEM AND RESET PIN AND CYCLED FLAPS THROUGH 40 TIMES.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
